skin-hair-icon
Reactions of using Melapik Ever cream
I visited dermatologist for pigmentation problem. Doctor suggested to apply Melapik Ever cream to face at night. Next day morning, face got itchy and burning. After 2 days, face turned extreme dry and whitish layer appeared on whole face. The skin has also turned more darker than before. On reporting this to doctor, he asked to stop using Melapik
2290 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You developed reaction to tretinoin which is there in melapik. Please call me or send photos using online consult option for proper examination diagnosis and opinion.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.